Our expert says:
I hope you are also receiving medical treatment for your PCOS? If not, discuss the use of Gluophage and other medications with your gynae or physician. I am personally not convinced that the so-called 'blood diets' are based on sound scientific proof. Why all individuals who have blood type O should be "allergic" to wheat, etc, and that this "allergy" should cause weight gain, does not make sense to me. I would recommend that you return to your dietitian so that she can fine-tune your low-fat, low-cholesterol, low-GI diet to achieve weightloss and reduce raised insulin levels that are usually associated with PCOS. I also hope you are managing to do some aerobic exercise every day, not only to stimulate your metabolism and promote weightloss, but also to reduce your blood insulin levels.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.